# SDR ASOA04891

- Difficulty date: November 8, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Condition: Malfunctioned
- Location: A/C Bay
- Part time: 6,325 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT, AT APPROXIMATELY 11,000 FEET, THE CREW NOTICED A STRONG BURNING SMELL IN THE COCKPIT AND CABIN WITH THE LT PACK GOING TO FULL HOT WHICH BECAME UNCONTROLLABLE IN EITHER AUTOMATIC OR MANUAL MODES.  AN AUTOMATIC SHUTDOWN OF THE PACK OCCURRED.  THE AIRCRAFT LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE LT AIR CYCLE MACHINE AND ALSO THE COMPRESSOR DISCHARGE OVERTEMP SWITCH.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
